# SDR SWIA201333634

- Difficulty date: June 1, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 27,576 hours, 23,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY MAIN CABIN DOOR DOES NOT ILLUMINATE.  REPAIRED BROKEN WIRE ON EMERGENCY FLOOD LIGHT ASSEMBLY.
